Truncated solutions of the fifth Painlevé equation

Shun Shimomura

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


The fifth Painlevé equation admits several families of solutions behaving exponentially in their proper sectors near infinity, which are called truncated solutions. For these truncated solutions, we discuss the frequency of a-points including poles outside the corresponding sectors. Except for some special cases, all the values are equally distributed, and for each a there exist infinitely many a-points.

Original languageEnglish
Pages (from-to)451-471
Number of pages21
JournalFunkcialaj Ekvacioj
Issue number3
Publication statusPublished - 2011 Nov 30


  • Fifth Painlevé equation
  • Truncated solutions
  • Value distribution

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'Truncated solutions of the fifth Painlevé equation'. Together they form a unique fingerprint.

Cite this